EconPapers    
Economics at your fingertips  
 

A characterization of Ck,1 functions

Davide La Torre and Rocca Matteo ()
Additional contact information
Rocca Matteo: Department of Economics, University of Insubria, Italy

Economics and Quantitative Methods from Department of Economics, University of Insubria

Abstract: In this work we provide a characterization of Ck,1 functions on Rn (that ik K times differentiable with locally Lipschitz k-th derivatives) by means of (k+1)-th divided differences and Riemann derivatives. In particular we prove that the class of Ck,1 functions is equivalent to the class of functions with bounded (K+1)-th divided difference. From this result we deduce a Taylor's formula for this class of functions and a characterization through Riemann derivatives.

References: Add references at CitEc
Citations: View citations in EconPapers (7)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: A characterization of Ck,1 functions (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ins:quaeco:qf0103

Access Statistics for this paper

More papers in Economics and Quantitative Methods from Department of Economics, University of Insubria Contact information at EDIRC.
Bibliographic data for series maintained by Segreteria Dipartimento ().

 
Page updated 2025-03-19
Handle: RePEc:ins:quaeco:qf0103